IJPAM: Volume 23, No. 2 (2005)

INTUITIONISTIC FUZZY QUASI-IDEALS
OF A SEMIGROUP

Young Sin Ahn$^1$, Kul Hur$^2$, Hee Won Kang$^3$
$^1$Department of Computer Information Science
Dong Kang College
Kwang-Ju, 500-714, KOREA
e-mail: yongsin@dongkang.ac.kr
$^2$Division of Mathematics and Informational Statistics
Institute of Basic Natural Science
Wonkwang University
Iksan, Chonbuk, 570-749, KOREA
e-mail: kulhur@wonkwang.ac.kr
$^3$Department of Mathematics Education
Woosuk University
Hujong-Ri Samrae-Eup, Wanju-kun Chonbuk, 565-701, KOREA
e-mail: khwon@woosuk.ac.kr


Abstract.We define an intuitionistic fuzzy quasi-ideal of a semigroup and use their properties to characterize regular and intraregular semigroups.

Received: June 24, 2005

AMS Subject Classification: 03F55, 20M12, 20M17

Key Words and Phrases: intuitionistic fuzzy set, intuitionistic fuzzy left (right) ideal, intuitionistic fuzzy bi-ideal, intuitionistic fuzzy quasi-ideal, regular semigroup, intraregular semigroup

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 23
Issue: 2